# SDR UIEA2016051900336

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 55,558 hours, 8,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 89398
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK EMER LIGHT BATTERY INOPERATIVE.  BATTERY REPLACED & OPERATION CHECK FOUND NORMAL IAW AMM 33-51-04.
